# SDR UPS07550454

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRUISING AT FL370 WITH LEFT PACK OFF AND RIGHT PACK ON, PRESSURIZATION AUTO CONTROLLER WAS IN AUTO 2 WITH DESTINATION SET AT 10 FT.  ON INITIAL DESCENT PASSING THROUGH FL330, THE CABIN ATLITUDE EICAS WARNING LIGHTS CAME ON AND INDICATED 10,000 FT.  REMOVED AND REPLACED # W AUTO PRESS CONTROLLER AS PRECAUTION, BITE CHECKS GOOD.  CLOSED ON M356854.
